USP Electronic Research Repository

Items where Division is "Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences" and Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors | Item Type | No Grouping
Number of items: 4.

Journal Article

Kauta, John S. (1997) Integral semihereditary orders inside a Bezout Maximal Order. Journal of Algebra, 189 (2). pp. 253-272. ISSN 0021-8693

Kauta, John S. (1997) Integral semihereditary orders, extremality, and henselization. Journal of Algebra, 189 (2). pp. 226-252. ISSN 0021-8693

Khan, Mohammad G.M. and Ahsan, M.J. and Jahan, Nujhat (1997) Compromise allocation in multivariate stratified sampling: an integer solution. Naval Research Logistics, 44 (1). pp. 69-79. ISSN 0894-069X

Khan, Mohammad G.M. and Jahan, Nabila and Ahsan, M.J. (1997) Determining the optimum cluster size. Journal of the Indian Society of Agricultural Statistics, 50 (2). pp. 121-129. ISSN 0019-6363

This list was generated on Tue May 26 02:13:20 2020 FJT.